# SDR SWIA95659

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Actuator
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CABLE AT AFT BULKHEAD WORN.  REPLACED RUDDER TRIM ACTUATOR AND CABLES WITH SERVICEABLE ASSEMBLY.  OP CHECK GOOD.
